Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 41, Number 164

All articles in this issue are freely accessible.

The unconditional instability of inflow-dependent boundary conditions in difference approximations to hyperbolic systems
Eitan Tadmor.
Math. Comp. 41 (1983), 309-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717688
Numerical approximations to nonlinear conservation laws with locally varying time and space grids
Stanley Osher and Richard Sanders.
Math. Comp. 41 (1983), 321-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717689
A modified finite difference scheme for the Stefan problem
R. E. White.
Math. Comp. 41 (1983), 337-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717690
On the asymptotic convergence of collocation methods
Douglas N. Arnold and Wolfgang L. Wendland.
Math. Comp. 41 (1983), 349-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717691
A spline-trigonometric Galerkin method and an exponentially convergent boundary integral method
Douglas N. Arnold.
Math. Comp. 41 (1983), 383-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717692
Analysis of some mixed finite element methods for plane elasticity equations
J. Pitkäranta and R. Stenberg.
Math. Comp. 41 (1983), 399-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717693
A linear scheme for the numerical solution of nonlinear quasistationary magnetic fields
Miloš Zlámal.
Math. Comp. 41 (1983), 425-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717694
Numerical methods for a model for compressible miscible displacement in porous media
Jim Douglas and Jean E. Roberts.
Math. Comp. 41 (1983), 441-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717695
The use of positive matrices for the analysis of the large time behavior of the numerical solution of reaction-diffusion systems
Luciano Galeone.
Math. Comp. 41 (1983), 461-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717696
An efficient algorithm for bifurcation problems of variational inequalities
H. D. Mittelmann.
Math. Comp. 41 (1983), 473-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717697
The accurate numerical solution of highly oscillatory ordinary differential equations
Robert E. Scheid.
Math. Comp. 41 (1983), 487-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717698
Block AOR iteration for nonsymmetric matrices
Theodore S. Papatheodorou.
Math. Comp. 41 (1983), 511-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717699
Local convergence of difference Newton-like methods
T. J. Ypma.
Math. Comp. 41 (1983), 527-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717700
Generalized Chebyshev interpolation and its application to automatic quadrature
Takemitsu Hasegawa, Tatsuo Torii and Ichizo Ninomiya.
Math. Comp. 41 (1983), 537-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717701
Analytical calculation of a class of integrals containing exponential and trigonometric functions
Vittorio Massidda.
Math. Comp. 41 (1983), 555-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717702
A sinc approximation for the indefinite integral
Ralph Baker Kearfott.
Math. Comp. 41 (1983), 559-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717703
The maximum of a quasismooth function
J. Ernest Wilkins and Theodore R. Hatcher.
Math. Comp. 41 (1983), 573-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717704
Anderson-Björck for linear sequences
Richard F. King.
Math. Comp. 41 (1983), 591-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717729
Modulus and phase of the reduced logarithmic derivative of the Hankel function
Andrés Cruz and Javier Sesma.
Math. Comp. 41 (1983), 597-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717705
Some extensions of W. Gautschi’s inequalities for the gamma function
D. Kershaw.
Math. Comp. 41 (1983), 607-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717706
Some integrals relating to the $I_{e}$-function
Shigehiko Okui.
Math. Comp. 41 (1983), 613-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717707
Nonlinear transformations for accelerating the convergence of $M$-dimensional series
N. C. Albertsen, G. Jacobsen and S. B. Sørensen.
Math. Comp. 41 (1983), 623-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717708
Solutions of the Diophantine equation $A^{4}+B^{4}=C^{4}+D^{4}$
Aurel J. Zajta.
Math. Comp. 41 (1983), 635-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717709
Factors of Fermat numbers and large primes of the form $k⋅2^{n}+1$
Wilfrid Keller.
Math. Comp. 41 (1983), 661-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717710
Sets of $n$ squares of which any $n-1$ have their sum square
Jean Lagrange.
Math. Comp. 41 (1983), 675-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717711
A lower bound for the norm of the theta operator
L. Alayne Parson.
Math. Comp. 41 (1983), 683-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717712
New integer factorizations
Thorkil Naur.
Math. Comp. 41 (1983), 687-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717713
Eighteen primes in arithmetic progression
Paul A. Pritchard.
Math. Comp. 41 (1983), 697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717714
Irreducibility testing and factorization of polynomials
Leonard M. Adleman and Andrew M. Odlyzko.
Math. Comp. 41 (1983), 699-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717715
On the existence of fields governing the $2$-invariants of the classgroup of $Q(√dp)$ as $p$ varies
H. Cohn and J. C. Lagarias.
Math. Comp. 41 (1983), 711-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717716
Integer points on $y^{2}=x^{3}-7x+10$
Andrew Bremner and Nicholas Tzanakis.
Math. Comp. 41 (1983), 731-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717717
Cyclotomy with short periods
D. H. Lehmer and Emma Lehmer.
Math. Comp. 41 (1983), 743-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717718
On the zeros of the Riemann zeta function in the critical strip. III
J. van de Lune and H. J. J. te Riele.
Math. Comp. 41 (1983), 759-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717719
Reviews and Descriptions of Tables and Books
Math. Comp. 41 (1983), 769-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Formulas and theorems for the special functions of mathematical physics [Springer, New York, 1966; MR 38 #1291] by W. Magnus, F. Oberhettinger and R. P. Soni
H. van Haeringen and L. P. Kok.
Math. Comp. 41 (1983), 775-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717720
Table Errata
Math. Comp. 41 (1983), 775-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Higher transcendental functions, Vol. III [McGraw-Hill, New York, 1955; MR 16, 586] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
H. van Haeringen and L. P. Kok.
Math. Comp. 41 (1983), 778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717723
Table errata: Tables of integral transforms, Vol. I [McGraw-Hill, New York, 1954; MR 15, 868] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
H. van Haeringen and L. P. Kok.
Math. Comp. 41 (1983), 778-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717724
Table errata: Higher transcendental functions, Vol. I [McGraw-Hill, New York, 1953; MR 15, 419] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
H. van Haeringen and L. P. Kok.
Math. Comp. 41 (1983), 778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717721
Table errata: Higher transcendental functions, Vol. II [McGraw-Hill, New York, 1953; MR 15, 419] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
H. van Haeringen and L. P. Kok.
Math. Comp. 41 (1983), 778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717722
Table errata: Tables of integral transforms, Vol. II [McGraw-Hill, New York, 1954; MR 16, 468] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
H. van Haeringen and L. P. Kok.
Math. Comp. 41 (1983), 779-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717725
Table errata: Table of integrals, series, and products [Academic Press, New York, 1980; MR0582453 (81g:33001)] by I. S. Gradshteĭn and I. M. Ryzhik
Ernst D. Krupnikov.
Math. Comp. 41 (1983), 780-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717727
Table errata: Handbook of mathematical functions, with formulas, graphs, and mathematical tables [Dover, New York, 1966; MR 34 #8606]
H. van Haeringen and L. P. Kok.
Math. Comp. 41 (1983), 780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717726
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables [U.S. Government Printing Office, Washington, D.C., 1964; MR 29 #4914]
I. M. Longman.
Math. Comp. 41 (1983), 783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 717728
Author Index
Math. Comp. 41 (1983), 785-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions